# SDR HEEA954175

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 214060327101
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE RATCHETY.  RECEIVED ON AIRCRAFT N5748M ON 12-26-94.
